Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Does high blood pressure causing head spinning and buzzing sensation?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Would high blood pressure be causing me to feel sicky and head spinning/buzzing sensation also keep wanting to just fall asleep all the time?
Posted Sun, 9 Feb 2014 in Hypertension and Heart Disease
Answered by Dr. Chakravarthy Mazumdar 25 minutes later
Brief Answer: Yes definitely high BP can cause such sx Detailed Answer: Hi High Blood pressure feels you sick and with the pressure exerted by the blood in the brain it can cause spinning. It buzz sensation as it passes near the inner ear. Check the pressure now.
Above answer was peer-reviewed by
Follow-up: Does high blood pressure causing head spinning and buzzing sensation? 1 hour later
I know my bp is 178/108 (averaged after having a 24 hour home bp monitor on)
Answered by Dr. Chakravarthy Mazumdar 1 hour later
Brief Answer: this number is high Detailed Answer: At this bp there can be experience of the above symptoms. I will give an IV anti hypertension medicine like labetalol very slowly. Will try to reduce bp to 150/90 over 24 to 48 hrs. So ideally you shud meet doctor at clinic. Good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor